Open Access
Dec. 2002 Resolvent equations technique for general variational inclusions
Shin Min Kang, Zeqing Liu, Jeong Sheok Ume
Proc. Japan Acad. Ser. A Math. Sci. 78(10): 188-193 (Dec. 2002). DOI: 10.3792/pjaa.78.188


In this paper, we introduce and study a new class of variational inclusions and resolvent equations, respectively, and establish the equivalence between the variational inclusions and the resolvent equations. Using the resolvent equations technique, we construct some new iterative algorithms for solving the classes of varitional inclusions and resolvent equations. Under suitable conditions, the convergence analyses of the iterative algorithms are also studied. Our results include several previously known results as special cases.


Download Citation

Shin Min Kang. Zeqing Liu. Jeong Sheok Ume. "Resolvent equations technique for general variational inclusions." Proc. Japan Acad. Ser. A Math. Sci. 78 (10) 188 - 193, Dec. 2002.


Published: Dec. 2002
First available in Project Euclid: 23 May 2006

zbMATH: 1027.49011
MathSciNet: MR1950168
Digital Object Identifier: 10.3792/pjaa.78.188

Primary: 47J20 , 49J40

Keywords: general resolvent equations , General variational inclusion

Rights: Copyright © 2002 The Japan Academy

Vol.78 • No. 10 • Dec. 2002
Back to Top